# SDR REXA2020070600571

- Difficulty date: April 24, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 29,123 hours, 19,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AFT EMERGENCY LIGHT IS INOP.  REMOVED AND REPLACED LT AFT EMERGENCY LIGHT BULB IAW AMM 33-51-15 OPS CKS GOOD.
